Thyroid hormone is an instrumental part of the human body and affects almost all of the tissue in the body. An excess of such hormone can cause a variety of side effects, including an over stimulation of the body's metabolism and can be known to cause a quickening of the body's different systems similar to taking an overdose of adrenaline. Such a state can cause heart palpations and weight loss. Such a state of hormone overdose can be caused intention intentionally or unintentionally. The intentional over consumption is sought by patients wanting to initiate the side effect of weight loss. Such hormones are often used in herbal medicines in order to initiate such weight loss. Weight control medicines such as “Ever Youth” and “Dream Shape” have been known to cause thyrotoxicosis, which is an overdose of thyroid hormones. “Ever Youth” contains such natural products as maltose and saccharose and these have been reported as carrying with them harmful side effects. Such effects are often not described to those taken them on labels and instructions and are subsequently at great risk from the consumption of such weight loss medications. Due to this studies have been conducted into the exact specifications of the risks of consuming such thyroid hormones.
A recent study has sought to quantify these effects by monitoring women suffering from thyrotoxicosis and their cause by some of these herbal medicines. For such a study two case studies were primarily monitored for the negative effects that have been purported to effect people who consume such hormones through weight loss medicines. The first case study, a 30-year old woman with no reported medical problems took Ever Youth and reported significant weight loss after taking 4 and then 8 capsules per day. During such a process she reported symptoms which included heat intolerance, irregular menstruation and headaches. Testing revealed elevated levels of thyroid hormones and such symptoms desisted when the patient stopped taking the weight loss medicine. The second case study, also a 30 year old woman took Dream Shape in order to control her weight and after taking 15 tablets per day noted a flurry of health problems associated with thyroid hormone overdose. Including: hand tremors and heart palpitations. Once the patient discontinued taking such medicine the symptoms and her thyroid levels returned to normal.
The diagnosing of thyrotoxicosis can be problematic due to the labeling information on most herbal based weight lost medications. The presence of thyroid hormones in such medicines is sometimes not labeled and thyrotoxicosis can be misdiagnosed as a result. A physician must diagnose a patient with a vast amount of scrutiny and suspicion in order to successfully not the presence of thyroid hormone overdose in a patient. For this reason the consumption of such weight loss medicine should be taken with a great deal of caution and those taking it should be aware of such potential symptoms.
A better understanding of how your body works will help you cope with hormonal fluctuations.
Detecting symptoms of hormonal imbalance can prevent you from developing serious conditions.
Implement simple lifestyle changes and natural approaches to prevent, manage, and relieve symptoms.